# SDR DALA2015042702992

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPIGOT RECEPTACLE FITTING UPPER SPAR ON RT PYLON.  REPLACED SPIGOT RECEPTACLE FITTING UPPER SPAR ON RT PYLON IAW SRM 54-51-12.
